# SDR CA110512002

- Difficulty date: May 11, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,882 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Part time: 1,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSP, A CRACK WAS DISCOVERED COMING FROM THE LOWER SPARK PLUG HOLE PROCEDING TOWARDS THE EXHAUST VALVE.  IT IS COMMON PRACTICE IN THE FACILITY TO BORESCOPE THE CYLINDERS AT EACH 100 HR INSP TO LOOK FOR SUCH CRACKS AS PREVENTITIVE MX TO REDUCE THE NR OF IN FLIGHT FAILURES.
